# SDR SWAA2025013091491

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 444,953 hours, 27,517 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11F RECLINES INTO EMERG. EXIT SPACE.<[01] FOUND HYDROLOCK HARDWARE LOOSE ALLOWING SEATBACK TO LEAD BACK. TIGHTENED 11F SEAT HARDWARE PER AMM 25-22-00.
